# SDR 2022FA0000310

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: General aviation
- Aircraft: N8227P
- Make and model: Beech C-99
- Aircraft serial: U194
- Aircraft time: 29,497 hours, 43,483 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Fitting
- Part number: 501202015
- Condition: Cracked
- Location: Zone 700
- Part time: 29,497 hours, 43,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING DRAG BRACE FITTING WAS FOUND CRACKED IN HALF ON INSPECTION. PART WAS REPLACED, WITH LANDING OPERATION CHECK GOOD.
